A measure theoretical Sobolev lemma

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)
2 Downloads (Pure)

Abstract

The well-known Sobolev embedding theorem is generalized in terms of geometric measure theory and Hilbert-Schmidt operators.
Original languageEnglish
Pages (from-to)95-101
Number of pages7
JournalJournal of Functional Analysis
Volume60
Issue number1
DOIs
Publication statusPublished - 1985

Fingerprint Dive into the research topics of 'A measure theoretical Sobolev lemma'. Together they form a unique fingerprint.

  • Cite this